# SDR 00FDEA00224

- Difficulty date: April 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 66126424
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME DOUBLER ABOVE STR 24R, BL 1070, RBL 45.
